# SDR UIEA2015110300603

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,347 hours, 16,347 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 1 WX RADAR SYS FAILED, WX RADAR SYS STATUS MSG.  PERFORMED OPERATIONS CHECK & BITE CHECK OF THE NR 1 WX RADAR IAW AMM 34-43-02, NO DEFECTS NOTED.
